Skip to main content
Log in

Majoration du gradient des solutions de l'équation Δu-au t =f. II

  • Published:
Acta Mathematica Academiae Scientiarum Hungarica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Ce travail constitute la deuxième partie d'un article divisé, pour raisons techniques, en deux parties. La numération des paragraphes et des formules continue celle de la partie I (voir: périodique présent,15 (1964), p. 137–152).

Rights and permissions

Reprints and permissions

About this article

Cite this article

Adler, G. Majoration du gradient des solutions de l'équation Δu-au t =f. II. Acta Mathematica Academiae Scientiarum Hungaricae 15, 259–283 (1964). https://doi.org/10.1007/BF01897135

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01897135

Navigation